The Annals of Mathematical Statistics

Reverse Submartingale and Some Functions of Order Statistics

B. B. Bhattacharyya

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 6 (1970), 2155-2157.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696720

Digital Object Identifier
doi:10.1214/aoms/1177696720

Mathematical Reviews number (MathSciNet)
MR267710

Zentralblatt MATH identifier
0222.62018

JSTOR
links.jstor.org

Citation

Bhattacharyya, B. B. Reverse Submartingale and Some Functions of Order Statistics. Ann. Math. Statist. 41 (1970), no. 6, 2155--2157. doi:10.1214/aoms/1177696720. https://projecteuclid.org/euclid.aoms/1177696720


Export citation